Viewing 2 posts - 1 through 2 (of 2 total)
  • Author
    Posts
  • Anonymous
      Post count: 93172

      Thanks Bobbi for answering my question. I dont know why I panic the way I do but I did go to the endo yesterday for my appointment. He is in fact weening me off the Atenolol (1/2 dose) for a little while then hopefully my body will let me come off them. Unfortunately, my goiter is still around and still swollen, so that was discouraging. He is giving it another month and if its still showing signs of hyper, then we will discuss the next step. Had more blood work done but wont get that for a few days. Heck, remember, I’m the one that gained a lot of weight being hyper and I actually lost 7 pounds since my last visit a couple weeks ago! Sorry, I can brag even though most here lost a ton of weight being hyper, not me. My energy level is shot to heck and well, I screwed up big time at work yesterday. My performace is going wayyyyyyyyyy downnnnn and I have got to get my act in gear. The word “spacey” just doesnt do it justice. Today and tomorrow I’m stuck in customer meetings and just hoping I dont fall asleep or be asked a question and I say “umm what did you say?” I’ve done engineering work for 15+ years and here I am feeling really lost at it anymore. This isn’t me at all and I hate it. I was the most organized person at work and home and now I’m falling apart. I do keep a very detailed calendar with me at all times because I’ve forgotten activities my boys have done for a year now. Sad for me because I”m only 39 years old and feel like my grandmother in her 80’s.

      Kim (PS, I do feel a little better cutting my beta blocker in 1/2 this morning!)

      Anonymous
        Post count: 93172

        Cheermom,

        Hang in there – panic is normal while you are hyper. It’s part of it. I work for Engineers and know by the personality traits that they really don’t understand me, so it must be really hard for you to go through it.

        Don’t worry so much about your blood pressure. I bought a machine for at home to use on doctor’s orders. I also did not believe that the difference between mine and when they do it in the office. But, it probably isn’t wise to change your doses of medicine without approval. Ask your doctor what are the #’s you need to worry about. And always remember to check it twice before seeking help. Machines can “hiccup” at times and give you a false reading.

        My best to you,

        Trish

      Viewing 2 posts - 1 through 2 (of 2 total)
      • You must be logged in to reply to this topic.